International Journal of Mathematical Analysis

Vol. 8, 2014, no. 31, 1525-1542

Kazumasa Fujiwara, Tohru Ozawa
      Identities for the difference between the arithmetic and geometric means
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 31, 1525-1542

Copyright © 2014 Kazumasa Fujiwara and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.